# SDR DALA2024032203644

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 63,035 hours, 32,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CORROSION RH WING INB FLAP TRACK 2 BEARING AT RIB 9 LEVEL INB & OUTB PLATES. CORRECTIVE ACTION: REPAIRED PER ERA 612080-14. (0254037)
